Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tiredness, shivering, headache, dizziness. Advice?

I have this condition since last Wednesday. My body feels tired and if I stand long it s like shaky or shivering , tiredness, and light headache , feeling too warm when I cover myself with a blanket and dizziness . My appetite is good and temperature is ok except when I cover myself and start sweating too. Also I feel nervous and it s hard to fall asleep sometimes, so I stay up till morning. Please advise?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for writing to Healthcare Magic.
I have gone through your query and understood your worries.
With this presentation, I think it could probably be the onset of an infection (may be common cold or something else). In my opinion, I would suggest that you consult a GP who will run some laboratory tests on you to determine the cause.
I hope I have answered your query
I wish you good health
Answered: Wed, 18 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor